# SDR UIEA2022081800872

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 92,768 hours, 17,459 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Door
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

L1 DOOR NOT FULLY CLOSED OR DOOR LOCK MECHANISM NOT FULLY ENGAGED BEFORE TAKE OFF( RETURNED TO AIRPORT, INSPECTED FOR DEFECTS, FOUND NONE. CLOSED DOOR, ENSURED DOOR MECHANISM WAS FULLY ENGAGED AND PRESSURIZED AIRCRAFT. NO DEFECTS NOTED, AND NO SOUNDS INDICATING AIR ESCAPING PAST DOOR SEALS IAW AMM 21-32-00 & 52-11-00 )
